Alert archive / Tennessee / Areal Flood Warnings in 2021
Areal Flood Warning 13, NWS Morristown, TN
NWS Morristown, TN issued this areal flood warning at Mar 28, 2021, 11:10 AM EDT for 8 counties in Tennessee; Lee County, Scott County, Virginia. It was in force for 21 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2021, 11:10 AM EDT (15:10 UTC)
- Expired
- Mar 29, 2021, 7:45 AM EDT
- In force
- 21 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Claiborne County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hancock County, TN, Hawkins County, TN, Sullivan County, TN, Union County, TN, Lee County, VA, Scott County, VA
The radar
The Knoxville radar (KMRX), 50 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 2:40 PM EDT | FLOOD | 5 Nw Surgoinsville, TN | *** 1 FATAL *** VEHICLE SWEPT AWAY INTO BIG CREEK FLOODWATERS NEAR THE HICKMAN HOLLOW ROAD INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 3.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
427
WGUS44 KMRX 281510
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown TN
1110 AM EDT Sun Mar 28 2021
TNC025-057-059-063-067-073-163-173-VAC105-169-290245-
/O.NEW.KMRX.FA.W.0013.210328T1510Z-210329T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Claiborne TN-Grainger TN-Greene TN-Hamblen TN-Hancock TN-Hawkins
TN-Sullivan TN-Union TN-Lee VA-Scott VA-
1110 AM EDT Sun Mar 28 2021
The National Weather Service in Morristown has issued a
* Flood Warning for...
Claiborne County in east Tennessee...
Grainger County in east Tennessee...
North Central Greene County in east Tennessee...
Northern Hamblen County in east Tennessee...
Hancock County in east Tennessee...
Hawkins County in east Tennessee...
Western Sullivan County in east Tennessee...
Southeastern Union County in east Tennessee...
Lee County in southwestern Virginia...
Southwestern Scott County in southwestern Virginia...
* Until 1045 PM EDT Sunday.
* At 1110 AM EDT, local law enforcement reported flooding on
numerous roadways across Claiborne, Union, and Hawkins counties of
Tennessee, and Lee County of Virginia. Some are impassable.
Flooding is already occurring and will take a long time to recede.
Between 3 and 5 inches of rain have fallen.
* Some locations that will experience flooding include...
Kingsport, Morristown, Rogersville, Gate City, Sneedville,
Rutledge, Jonesville, New Tazewell, Bean Station, Tazewell,
Surgoinsville, Pennington Gap, Weber City, Harrogate, Church Hill,
Mount Carmel, Luttrell, Baileyton, St. Charles and Duffield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3658 8370 3662 8365 3674 8314 3681 8310
3680 8251 3643 8255 3644 8266 3641 8270
3642 8263 3639 8263 3633 8283 3619 8376
$$
191 follow-up statement
061
WGUS44 KMRX 290209
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Morristown TN
1009 PM EDT Sun Mar 28 2021
TNC025-057-059-063-067-073-163-173-VAC105-169-291145-
/O.EXT.KMRX.FA.W.0013.000000T0000Z-210329T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Claiborne TN-Grainger TN-Greene TN-Hamblen TN-Hancock TN-Hawkins
TN-Sullivan TN-Union TN-Lee VA-Scott VA-
1009 PM EDT Sun Mar 28 2021
The National Weather Service in Morristown has extended the
* Flood Warning for...
Claiborne County in east Tennessee...
Grainger County in east Tennessee...
North Central Greene County in east Tennessee...
Northern Hamblen County in east Tennessee...
Hancock County in east Tennessee...
Hawkins County in east Tennessee...
Western Sullivan County in east Tennessee...
Southeastern Union County in east Tennessee...
Lee County in southwestern Virginia...
Southwestern Scott County in southwestern Virginia...
* Until 745 AM EDT Monday.
* At 1009 PM EDT, dispatch reported that numerous roads remain
closed with high water across the area.
* Some locations that will experience flooding include...
Kingsport, Morristown, Rogersville, Gate City, Sneedville,
Rutledge, Jonesville, New Tazewell, Bean Station, Tazewell,
Surgoinsville, Pennington Gap, Weber City, Harrogate, Church Hill,
Mount Carmel, Luttrell, Baileyton, St. Charles and Duffield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3658 8370 3662 8365 3674 8314 3681 8310
3680 8251 3643 8255 3644 8266 3641 8270
3642 8263 3639 8263 3633 8283 3619 8376
$$
GaruckasWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this areal flood warning went out at Mar 28, 11:05 AM EDT, 5 minutes earlier.
Area forecast discussion, Mar 28, 11:05 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
1105 AM EDT Sun Mar 28 2021
.UPDATE...
MORNING UPDATE.
&&
.DISCUSSION...
Precip finally making an exit to the east and cold front sweeping
through area now west to east. Should have gusty winds this
afternoon across the area as High Pressure fills in. Wind
advisory continues in the mountains until 2pm. These stronger
winds are mainly a pre-frontal threat, so frontal passage will
offer some gusty winds, but for the higher elevations, the winds
will actually decrease, so 2pm expiration looks fine.
Temperatures will likely be dropping this afternoon as the cooler
air moves in--might be offset by diurnal heating somewhat, but
will take a while for clouds to erode from the west, so even
diurnal heating will be muted.
GM
&&
.AVIATION...
12Z TAF DISCUSSION.
For the next hour, a line of showers and some embedded
thunderstorms will move east of the terminals. Lower ceilings and
visibilities will continue mainly MVFR conditions but possibly
IFR for an hour. Showers will persist through late morning behind
initial line with mainly MVFR conditions. Gusty west to northwest
winds to about 20 knots will continue through most of the day.
Skies will begin to clear from the southwest between about 18 and
00Z. VFR conditions from about 22Z through the end of the TAF
period with winds decreasing after 00Z this evening.
TD
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 69 40 64 46 70 / 0 0 0 10 10
Knoxville McGhee Tyson Airport, TN 67 35 60 40 71 / 10 0 0 10 10
Oak Ridge, TN 66 37 61 41 70 / 10 0 0 10 10
Tri Cities Airport, TN 66 34 60 36 70 / 40 10 0 10 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch until 8 PM EDT this evening for Cherokee-Clay.
TN...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
Anderson-Bledsoe-Blount Smoky Mountains-Bradley-Campbell-
Claiborne-Cocke Smoky Mountains-East Polk-Grainger-Hamblen-
Hamilton-Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-
Marion-McMinn-Meigs-Morgan-North Sevier-Northwest Blount-
Northwest Carter-Northwest Cocke-Northwest Greene-Northwest
Monroe-Rhea-Roane-Scott-Sequatchie-Sevier Smoky Mountains-
Southeast Carter-Southeast Greene-Southeast Monroe-Sullivan-
Unicoi-Union-Washington-West Polk.
Wind Advisory until 2 PM EDT this afternoon for Blount Smoky
Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
Mountains-Southeast Carter-Southeast Greene-Southeast
Monroe-Unicoi.
VA...Flash Flood Watch until 8 PM EDT this evening for Lee-Russell-
Scott-Washington-Wise.
&&Hazardous weather outlook, Mar 28, 3:40 AM EDT, 7 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 340 AM EDT Sun Mar 28 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-290730- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 340 AM EDT Sun Mar 28 2021 /240 AM CDT Sun Mar 28 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight A line of showers and strong thunderstorms will sweep rapidly across the entire area this morning. The primary threat will be damaging winds, but an isolated tornado cannot be ruled out. A threat of flooding will also continue across much of the area today as more showers and storms move over the same areas that were hit Saturday and overnight. The heavy downpours could lead to flash flooding across the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday A cold airmass will move into the eastern Tennessee Valley and Southern Appalachians Wednesday night through Thursday night. Below freezing temperatures are expected over northern sections Thursday morning. Much colder temperatures are forecast for Friday morning with a hard freeze over all but the extreme southern Tennessee Valley. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed today for damaging wind gusts and flooding reports.
In the hours before
Local storm report, Mar 28, 10:23 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1023 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD KINGSPORT 36.53N 82.56W
03/28/2021 SULLIVAN TN 911 CALL CENTER
PRINCETON ROAD FLOODED AND IMPASSABLE.
&&Local storm report, Mar 28, 10:30 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1030 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD DUCKTOWN 35.04N 84.39W
03/28/2021 POLK TN 911 CALL CENTER
ROCKSLIDE BLOCKING ONE LANE OF HIGHWAY 64.
&&Local storm report, Mar 28, 10:49 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1049 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD BRISTOL TN 36.57N 82.20W
03/28/2021 SULLIVAN TN 911 CALL CENTER
PARKING LOT EAST OF BRISTOL MOTOR SPEEDWAY
IS FLOODED.
&&Local storm report, Mar 28, 10:52 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1052 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM FLASH FLOOD 8 NW DEERLODGE 36.29N 84.84W
03/28/2021 MORGAN TN PUBLIC
GATEWOOD FORD BRIDGE IS UNDERWATER. LOCATED
NEAR THE MORGAN FENTRESS COUNTY LINE IN
DEERLODGE.
&&Local storm report, Mar 28, 10:58 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1058 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 8 NW DEERLODGE 36.29N 84.84W
03/28/2021 MORGAN TN PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 8
NW DEERLODGE. GATEWOOD FORD BRIDGE IS
UNDERWATER. LOCATED NEAR THE MORGAN FENTRESS
COUNTY LINE IN DEERLODGE.
&&Local storm report, Mar 28, 11:07 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1107 AM EDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM FLASH FLOOD 3 NE HOT HOUSE 35.05N 84.19W
03/28/2021 CHEROKEE NC PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:05 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Grainger, Hancock, Union | 40 min |
| Mar 27, 8:09 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 8:11 PM EDT | Special Weather Statement | MRX | Sequatchie | 49 min |
| Mar 27, 8:12 PM EDT | Special Weather Statement | MRX | Sequatchie | 48 min |
| Mar 27, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 44 min |
| Mar 27, 8:36 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 27, 8:43 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 47 min |
| Mar 27, 8:55 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 3 hr |
| Mar 27, 8:57 PM EDT | Special Weather Statement | MRX | Sullivan | 48 min |
| Mar 27, 9:02 PM EDT | River Flood Warning | MRX | Morgan, Roane | 24 hr |
| Mar 27, 9:10 PM EDT | Special Weather Statement | MRX | Jefferson | 50 min |
| Mar 27, 9:21 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Washington | 39 min |
| Mar 27, 9:22 PM EDT | Special Weather Statement | MRX | Loudon | 38 min |
| Mar 27, 9:25 PM EDT | Special Weather Statement | MRX | Loudon | 50 min |
| Mar 27, 9:42 PM EDT | Special Weather Statement | MRX | Knox | 48 min |
| Mar 27, 9:48 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Greene, Unicoi, Washington | 24 min |
| Mar 27, 9:50 PM EDT | Special Weather Statement | MRX | Johnson | 40 min |
| Mar 27, 10:00 PM EDT | Special Weather Statement | MRX | Greene, Unicoi | 45 min |
| Mar 27, 10:19 PM EDT | Areal Flood Advisory | MRX | Carter, Greene, Hawkins, Sullivan, Washington | 3 hr |
| Mar 27, 10:32 PM EDT | Special Weather Statement | MRX | Anderson, Campbell, Morgan | 43 min |
| Mar 27, 11:13 PM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 27, 11:37 PM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan, Union | 3 hr |
| Mar 28, 12:14 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Union | 46 min |
| Mar 28, 12:18 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Union | 57 min |
| Mar 28, 12:35 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 40 min |
| Mar 28, 12:41 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 34 min |
| Mar 28, 12:55 AM EDT | Special Weather Statement | MRX | Hamblen, Hancock, Hawkins | 50 min |
| Mar 28, 1:14 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 3 hr |
| Mar 28, 1:18 AM EDT | Special Weather Statement | MRX | Campbell, Claiborne, Union | 42 min |
| Mar 28, 1:39 AM EDT | Special Weather Statement | MRX | Sullivan | 51 min |
| Mar 28, 1:43 AM EDT | Areal Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 1:47 AM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 43 min |
| Mar 28, 2:11 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 3 hr |
| Mar 28, 2:18 AM EDT | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 42 min |
| Mar 28, 2:58 AM EDT | Flash Flood Warning | MRX | Carter, Johnson, Sullivan, Washington | 3 hr |
| Mar 28, 3:12 AM EDT | Special Weather Statement | MRX | Morgan, Scott | 48 min |
| Mar 28, 4:04 AM EDT | Flash Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 7 hr |
| Mar 28, 4:09 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 51 min |
| Mar 28, 4:16 AM EDT | Flash Flood Warning | MRX | Sullivan | 3 hr |
| Mar 28, 4:27 AM EDT | Special Weather Statement | MRX | Bledsoe | 63 min |
| Mar 28, 4:58 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Claiborne, Morgan | 47 min |
| Mar 28, 5:03 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 5:07 AM EDT | Flash Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 5 hr |
| Mar 28, 5:15 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Union | 17 min |
| Mar 28, 5:26 AM EDT | Areal Flood Advisory | MRX | Bledsoe, Rhea, Sequatchie | 71 min |
| Mar 28, 5:38 AM EDT | Special Weather Statement | MRX | Grainger, Hancock, Union | 52 min |
| Mar 28, 5:43 AM EDT | Special Weather Statement | MRX | Anderson, Knox | 47 min |
| Mar 28, 5:43 AM EDT | Severe Thunderstorm Warning | MRX | Marion | 47 min |
| Mar 28, 5:48 AM EDT | Special Weather Statement | MRX | Meigs, Rhea, Roane | 42 min |
| Mar 28, 6:08 AM EDT | Special Weather Statement | MRX | Hawkins | 52 min |
| Mar 28, 6:19 AM EDT | Special Weather Statement | MRX | Hamilton, McMinn | 41 min |
| Mar 28, 6:34 AM EDT | Special Weather Statement | MRX | Grainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier | 41 min |
| Mar 28, 6:36 AM EDT | Flash Flood Warning | MRX | Bledsoe, Marion, Rhea, Sequatchie | 6 hr |
| Mar 28, 6:40 AM EDT | Flash Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane, Union | 5 hr |
| Mar 28, 6:43 AM EDT | Special Weather Statement | MRX | Knox, Loudon, Meigs, Roane | 47 min |
| Mar 28, 6:51 AM EDT | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 39 min |
| Mar 28, 7:08 AM EDT | Flash Flood Warning | MRX | Sullivan | 6 hr |
| Mar 28, 7:15 AM EDT | Special Weather Statement | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 45 min |
| Mar 28, 7:17 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie | 6 hr |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 33 min |
| Mar 28, 7:27 AM EDT | Special Weather Statement | MRX | Polk | 63 min |
| Mar 28, 7:34 AM EDT | River Flood Warning | MRX | Claiborne, Grainger, Hancock | 51 hr |
| Mar 28, 7:41 AM EDT | River Flood Warning | MRX | Claiborne, Union | 52 hr |
| Mar 28, 7:46 AM EDT | River Flood Warning | MRX | Hawkins, Sullivan | 35 hr |
| Mar 28, 7:49 AM EDT | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson, Knox, Sevier | 5 hr |
| Mar 28, 7:52 AM EDT | Flash Flood Warning | MRX | Bradley, Hamilton, Polk | 5 hr |
| Mar 28, 8:00 AM EDT | Special Weather Statement | MRX | Carter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more | 45 min |
| Mar 28, 8:03 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Loudon, McMinn, Monroe, Polk and 1 more | 4 hr |
| Mar 28, 8:21 AM EDT | Special Weather Statement | MRX | Sevier | 24 min |
| Mar 28, 8:26 AM EDT | Flash Flood Warning | MRX | Blount, Cocke, Sevier | 5 hr |
| Mar 28, 8:43 AM EDT | Flash Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 4 hr |
| Mar 28, 8:45 AM EDT | Flash Flood Warning | MRX | Carter, Johnson | 4 hr |
| Mar 28, 9:05 AM EDT | River Flood Warning | MRX | Hancock | 23 hr |
| Mar 28, 9:32 AM EDT | River Flood Warning | MRX | Cocke | 20 hr |
| Mar 28, 10:08 AM EDT | Areal Flood Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott, Union | 21 hr |
| Mar 28, 11:07 AM EDT | River Flood Warning | MRX | Hancock | 33 hr |
| Mar 28, 11:11 AM EDT | Areal Flood Warning | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more | 20 hr |
| Mar 28, 11:43 AM EDT | Areal Flood Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 3 hr |
| Mar 28, 12:38 PM EDT | Areal Flood Warning | MRX | Greene, Hawkins, Unicoi, Washington | 3 hr |
| Mar 28, 12:43 PM EDT | Areal Flood Warning | MRX | Carter, Johnson | 5 hr |
Nearby
Areal Flood Warnings in Tennessee, 2021Areal Flood Warnings in Virginia, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.